Nausea and acidity: Hello docs I m... - Breast Cancer India

Breast Cancer India
2,673 members1,332 posts

Nausea and acidity

Hello docs

I m Bhavika....after long break back on forum. I had left breast cancer treatment in May 2015. With god's grace keeping well after treatment. I had my last PET scan in july 2019.

Now I hv been down with viral fever n cough since last one week. Physical prescribed antibiotics.

Augmentin, dalacin, oxybro n lycopie

I am experiencing nausea , acidity n weakness in body. Now I want to know if my symptoms r a side effect of these meds? My whole abdomen USG n chest xray clear. A lil left side back ache which I suspect to b muscular. My mind going in all directions bringing the past things infront. Plz guide n support.

Thank you🙏

2 Replies
oldestnewest

Doesn’t look like anything major. Don’t worry. You will be well soon.

Reply

Thank u sir

Reply

You may also like...